# SDR AALA202401038386

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A320*
- Aircraft serial: 1704
- Aircraft time: 70,656 hours, 27,237 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD, AFTER RAISING LANDING GEAR LEVER THE GEAR WOULD NOT RETRACT FOLLOWED BY ECAM WARNINGS FOR LANDING GEAR NOT UPLOCKED, SHOCK ABSORBER FAULT AND STEERING FAULT BEING DISPLAYED. THE AIRCRAFT LANDED SAFELY AT ORD AND WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
